# SDR ASAA201805144595

- Difficulty date: May 10, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 15,523 hours, 5,221 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC FAILED TWICE ENROUTE,  EACH FAILURE LASTED 2 - 3 MINUTES WITH FMC SELF RECOVERING.  LAST FAILURE RESULTED IN CWS, UNTIL FMC RECOVERED. QRH PROCEDURE COMPLIED WITH.  CAPTAIN`S FMC RESTORED. THIRD FAILURE RESULTED IN SINGLE FMC OPERATION.  ACFT GROUNDED.  PERFORMED A RESET OF THE FMC IAW FIM 34-61 TASK 836, STEP E.  PERFORMED FMC SYSTEM OPS TEST IAW AMM 34-61-00-710-801. OPS CHECKED GOOD.  FMC SWITCH POSITIONED IN NORMAL.  NO 90 DAY HISTORY.
